# SDR DALA2017032002217

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,466 hours, 28,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY CEILING LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REWIRED CENTER LIGHT ASSEMBLY AND SECURED A LOOSE CONNECTOR.  OPS CHECKED GOOD.
